67.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Mylan brand Tamoxifen.

3 REPLIES 3
jiggyjoo
Member

Re: Mylan brand Tamoxifen.

Have discussed with Pharmacist and he has told me to come off Mylan and back onto Teva which for me is a lot better. Different brands do seem to have differing side effects so worth sticking to the one that suits you. x

 

jiggyjoo
Member

Re: Mylan brand Tamoxifen.

That's strange because I have been feeling quite light headed and a bit woozy the last couple of days. Think I'll ask Pharmacist to chage back to my original brand.  x

Penny1968
Member

Re: Mylan brand Tamoxifen.

I was switched to Mylan, only managed 10 days, made me feel awful, like having sea sickness. Have switched to Teva and although still a bit woozy, am starting to feel better.

jiggyjoo
Member

Mylan brand Tamoxifen.

Has anybody been given Mylan Tamoxifen?  This is a new one for me and am getting a lot more hot flushes.

Have been on Tamox for almost 4 years now and the hot flushes are more than they have ever been.

 

Thanks x